MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, COSTA RICA LTDA INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81174
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Related manufacturing ref: 3008452825-2020-00581, 3005334138-2020-00528, 3005334138-2020-00529, 3008452825-2020-00582.At the end of the atrial fibrillation ablation procedure, an echography revealed a pericardial effusion.It was non evolutive and the patient left the lab without any intervention.The following day, a pericardiocentesis was performed and the patient was discharged in stable condition.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported perforation remains unknown.Per the ifu, vascular perforation is an inherent risk of any electrode placement.

Brand Name
INQUIRY STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key10733762
Report Number3008452825-2020-00580
Device Sequence Number13734892
Product Code DRF
UDI-Device Identifier05414734303361
UDI-Public05414734303361
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberIBI-81174
Device Catalogue NumberIBI-81174
Device Lot Number7605765
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR HD MAPPING CATHETER, SE; AGILIS NXT INTRODUCER; INQUIRY STEERABLE CATHETER; SWARTZ BRAIDED INTRODUCER; ADVISOR HD MAPPING CATHETER, SE; AGILIS NXT INTRODUCER; INQUIRY STEERABLE CATHETER; SWARTZ BRAIDED INTRODUCER
Outcome Attributed to Adverse Event Required Intervention;